# SDR CA020418005

- Difficulty date: April 16, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737-2A3
- Aircraft time: 61,973 hours
- Engine: Pwa JT8D9A
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Breaker
- Part number: BACC18W7
- Condition: Overheated
- Location: Battery Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) A/C ON GROUND AND ALL PAX BOARDED WHEN F/A INFORMED CAPTAIN SMOKE COMING FROM FLOOR VENTS AT ROW 1. AT SAME TIME CREW NOTICED SMOKE ON FLIGHT DECK. STAIRS WERE STILL ATTACHED TO A/C AND DOORS OPEN. CAPTAIN INFORMED F/A TO DEPLANE PAX. GROUND SUPPORT, MAINT CONTROL WAS NOTIFIED.  FIRE TRUCKS RESPONDED. MAINT ISOLATED VARIOUS ELECT. SYS EVENTUALLY FINDING CAUSE. NORMAL EQUIP COOLING FAN CCT BREAKER POPPED (FAN OVERHEATING); MEL 21-27-1 ISSD. BATTERY CHARGER CCT BREAKER POPPED - BATTERY CHARGER OVER HEATED; UNIT REPLACED. A/C SYSS GROUND CHECKED SERVICEABLE AND A/C RETURNED TO SERVICE WITH NO FURTHER INCIDENTS.
